MathSciNet Relay Station
MathSciNet bibliographic data
MR1489587 (98m:93058) 93C20 (34G20 35K57)
Christofides, Panagiotis D.; Daoutidis, Prodromos Finite-dimensional control of parabolic PDE systems using approximate inertial manifolds. J. Math. Anal. Appl. 216 (1997), no. 2, 398–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement